FAQ

Romanica Cracoviensia

logo Uniwersytetu Jagiellońskiego w Krakowie

Geometria in un trattato di giochi matematici dell’inizio del Cinquecento

Data publikacji: 09.2023

Romanica Cracoviensia, Tom 19 (2019), Tom 19, Numer 1, s. 43 - 53

https://doi.org/10.4467/20843917RC.19.005.11695

Autorzy

Luca Palmarini
Uniwersytet Jagielloński w Krakowie, Polska, ul. Gołębia 24, 31-007 Kraków
https://orcid.org/0000-0002-4223-8290 Orcid
Wszystkie publikacje autora →
Roman Sosnowski
Uniwersytet Jagielloński w Krakowie, Polska, ul. Gołębia 24, 31-007 Kraków
https://orcid.org/0000-0001-9220-8420 Orcid
Wszystkie publikacje autora →

Abstrakt

Geometry in a book of mathematical riddles from the beginning of the 16th century

In this paper we present and analyse, from the linguistic point of view, the treatise Giuochi mathematici written by Piero di Niccolò d’Antonio da Filicaia. It is a very appealing witness of the history of the recreational mathematics from the beginning of the 16th century. After a brief introduction of Piero’s cultural background, we describe the structure of the treatise and its sources. We deal especially with the fourth part of Giuochi mathematici in which the author imitates the contents of Alberti’s Ludi matematici. Our analysis shows that textual reworking is quite deep although there is continuity as far as terminology and contents are concerned.

*Articolo realizzato nell’ambito del progetto di ricerca 2016/21/B/HS2/00744 finanziato con i fondi del National Science Centre of Poland.

Bibliografia

Alberti Leon Battista, 1973, Ludi rerum mathematicarum, (in:) Opere volgari, Cecil Grayson (a cura di), Bari: Laterza, 133–173.

Bianco Monica, 2003, Predicazione e letteratura nelle trascrizioni di Antonio da Filicaia, (in:) Letteratura in forma di sermone. I rapporti tra predicazione e letteratura nei secoli XIII–XVI. Atti del seminario di studi, Bologna 15–17 novembre 2001, Auzzas Ginetta, Baffetti Giovanni, Delcorno Carlo (a cura di), Firenze: L.S. Olschki, 233–245.

Calandri Filippo, 1492 (1491), Aritmetica, Firenze: Lorenzo Morgiani e Johann Petri.

D’Amore Bruno, 2005, Leon Battista Alberti ed i suoi Ludi rerum mathematicarum, Il Carobbio XXX: 61–66.

De Robertis Domenico, 1978, Antonio Manetti copista, (in:) Editi e rari. Studi sulla tradizione letteraria tra Tre e Cinquecento, Milano: Feltrinelli, 183–215.

Geymonat Ludovico, 1980, Prefazione, (in:) Alberti Leon Battista, Ludi matematici, R. Rinaldi (a cura di), Milano: Guanda, 7–11.

Grayson Cecil, 1973, Ludi rerum mathematicarum, (in:) Opere volgari, III, Bari: Laterza, 352–360.

Mercanti Fabio, Landra Paola, 2007, “Ludi matematici” di Leon Battista Alberti, Eiris 2 (2): 15–47.

Tanturli Giuliano, 1978, I Benci copisti, Studi di filologia italiana XXXVI: 197–313.

Ulivi Elisabetta, 2013, Su Piero di Niccolò di Antonio da Filicaia, autore del Libro di giuochi mathematici, Bollettino di Storia delle Scienze Matematiche: XXXIII (2): 235–274.

Informacje

Informacje: Romanica Cracoviensia, Tom 19 (2019), s. 43 - 53

Typ artykułu: Oryginalny artykuł naukowy

Tytuły:

Angielski:

Geometry in a book of mathematical riddles from the beginning of the 16th century

Autorzy

https://orcid.org/0000-0002-4223-8290

Luca Palmarini
Uniwersytet Jagielloński w Krakowie, Polska, ul. Gołębia 24, 31-007 Kraków
https://orcid.org/0000-0002-4223-8290 Orcid
Wszystkie publikacje autora →

Uniwersytet Jagielloński w Krakowie, Polska, ul. Gołębia 24, 31-007 Kraków

https://orcid.org/0000-0001-9220-8420

Roman Sosnowski
Uniwersytet Jagielloński w Krakowie, Polska, ul. Gołębia 24, 31-007 Kraków
https://orcid.org/0000-0001-9220-8420 Orcid
Wszystkie publikacje autora →

Uniwersytet Jagielloński w Krakowie, Polska, ul. Gołębia 24, 31-007 Kraków

Publikacja: 09.2023

Status artykułu: Otwarte __T_UNLOCK

Licencja: CC BY-NC-ND  ikona licencji

Udział procentowy autorów:

Luca Palmarini ( Autor) - 50%
Roman Sosnowski ( Autor) - 50%

Korekty artykułu:

-

Języki publikacji:

Angielski

Liczba wyświetleń: 10

Liczba pobrań: 9